# SDR SWIA2021102661950

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 37,837 hours, 34,100 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL RECEIVED SMOKE IN THE FLIGHT DECK AND CABIN AND SHORTLY AFTER RECEIVED APU OIL PRESS CAUTION MESSAGE. COMPLIED WITH QRH AND SMOKE STARTED DISSIPATING.    (FLIGHT 5294 - FILED CLOSED)    PERFORMED TROUBLESHOOTING IAW FIM 21-21-00. FOUND APU OIL COOLER LEAKING AND APU WITH LOW OIL, REMOVED AND REPLACED APU OIL COOLER IAW AMM 49-91-07 AND SERVICED APU WITH OIL IAW AMM 12-13-49. LEAK CHECK GOOD. REMOVED AND REPLACED BOTH LH AND RH WATER SEPARATOR COALESCERS IAW AMM 21-51-13. PERFORMED OPS CHECK OF BOTH PACKS WITH APU AND ENGINES RUNNING, NO SMOKE OR ABNORMAL SMELLS NOTICED IAW AMM 21-51-00. INSPECTED THE APU OIL MAGNETIC DRAIN PLUG FOR METAL DUE TO APU OIL PRESS CAUTION IAW AMM 49-91-15. NO METAL CONTAMINATION FOUND. REMOVED APU LCV AND INSPECTED FOR OIL CONTAMINATION ON THE LCV AND INSIDE THE APU, NO OIL CONTAMINATION NOTED. CLEANED ALL OIL FROM APU ENCLOSURE AND SURROUNDING AREAS AS REQUIRED.
